MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1410160-J
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent to treat an abdominal aortic aneurysm (aaa).Approximately (5) five years after post initial procedure, the patient presented with a type 1b endoleak.The physician elected to treat the patient by implanting (2) two ovation ix iliac limb stent-grafts.The endoleak was successfully sealed and the patient was reported to be doing well.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type 1b endoleak from the right common iliac artery is confirmed.This is consistent with the reported adverse event/incident.The event/incident is most likely anatomy-related.The contributing factor for the type 1b endoleak from the right common iliac artery is likely the disease progression.Procedure-related harms of this complaint could not be determined with the medical records available for review.The final patient status was reported as being stable post the secondary endovascular procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g4: date received by manufacturer.H6: device code: remove code 3190.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12129407
Report Number3008011247-2021-00069
Device Sequence Number4660466
Product Code MIH
UDI-Device IdentifierM701TVIL1410160J1
UDI-Public+M701TVIL1410160J1/$$3181123FS05181519Q
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2018
Device Model NumberTV-IL1410160-J
Device Catalogue NumberTV-IL1410160-J
Device Lot NumberFS051815-19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS110915-19; OVATION IX MAIN BODY FS022616-38; OVATION PRIME FILL POLYMER FF010416-01
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR